Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 7, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Mar 28, 2007, 3:49 PM EDT for Ashe County, North Carolina. It was in force for 71 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2007, 3:49 PM EDT (19:49 UTC)
- Expired
- Mar 28, 2007, 5:00 PM EDT
- In force
- 71 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
County Ashe County, NC
The radar
The Roanoke radar (KFCX), 122 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 4:10 PM EDT | HAIL 1.75 | Lansing, NC | |
| Mar 28, 4:30 PM EDT | HAIL 0.88 | Lansing, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 3:03 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 842 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1339 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 281949
SVRRNK
NCC009-282100-
/O.NEW.KRNK.SV.W.0007.070328T1949Z-070328T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
349 PM EDT WED MAR 28 2007
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ASHE COUNTY IN NORTHWEST NORTH CAROLINA
* UNTIL 500 PM EDT
* AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR LANSING...AND MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
LANSING...
JEFFERSON...
WAGONER...
AND GLENDALE SPRINGS.
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN NORTH CAROLINA.
LAT...LON 3657 8135 3653 8135 3643 8128 3638 8132
3635 8137 3632 8136 3628 8139 3629 8143
3647 8171 3658 8167 3659 8166
$$
AMS3 follow-up statements
000
WWUS51 KRNK 282021
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
421 PM EDT WED MAR 28 2007
NCC009-282100-
/O.CON.KRNK.SV.W.0007.000000T0000Z-070328T2100Z/
ASHE NC-
421 PM EDT WED MAR 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR ASHE COUNTY...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR LANSING. THIS STORM WAS NEARLY
STATIONARY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NELLA
AND GRASSY CREEK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN NORTH CAROLINA.
LAT...LON 3657 8137 3643 8128 3638 8132 3634 8141
3634 8146 3647 8171 3659 8166
$$
JDS000
WWUS51 KRNK 282042
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
442 PM EDT WED MAR 28 2007
NCC009-282100-
/O.CON.KRNK.SV.W.0007.000000T0000Z-070328T2100Z/
ASHE NC-
442 PM EDT WED MAR 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR ASHE COUNTY...
AT 439 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR LANSING.
THIS STORM WAS NEARLY STATIONARY.
THIS STORM WAS ALSO PRODUCING TORRENTIAL RAINFALL IN THE LANSING
AREA. IF THIS HEAVY RAINFALL CONTINUES...A FLASH FLOOD WARNING MAY
BE NEEDED.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NELLA...GRASSY CREEK AND FLATWOOD
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN NORTH CAROLINA.
LAT...LON 3657 8137 3643 8128 3638 8132 3634 8141
3634 8146 3647 8171 3659 8166
$$
JDS000 WWUS51 KRNK 282103 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 457 PM EDT WED MAR 28 2007 VAC077-282115- /O.CON.KRNK.SV.W.0008.000000T0000Z-070328T2115Z/ GRAYSON VA- 457 PM EDT WED MAR 28 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR GRAYSON COUNTY... AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR SPRING VALLEY...OR ABOUT NEAR FRIES... MOVING EAST AT 10 MPH. DUE TO THE SLOW MOVEMENT OF THIS THUNDERSTORM...TORRENTIAL DOWNPOURS OF RAIN ARE LIKELY. RAPID WATER RISES ALONG CREEKS AND STREAMS CAN BE EXPECTED. IN ADDITION TO LARGE HAIL AND HEAVY RAIN...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEVERAL STRUCTURE FIRES HAVE BEEN REPORTED AS A RESULT OF LIGHTNING. ONE BRUSH FIRE WAS ALSO REPORTED. FOR YOUR SAFETY...MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM. LAT...LON 3669 8148 3659 8146 3660 8094 3678 8102 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 1:05 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Mar 28, 1:05 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 105 PM EDT WED MAR 28 2007 .AVIATION /18Z-18Z/... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND TO THE SOUTH AND WEST OF A BOUNDARY BETWEEN 18-00Z. THE ENVIROMENT TODAY SUPPORTS THE THREAT OF LARGE HAIL WITH ANY OF THE STONGER STORMS. HEAVY RAIN WILL BRIEFLY REDUCE THE VISIBILITIES TO IFR/MVFR LEVELS. GUSTY WINDS ARE ALSP POSSIBLE. AS THE COLD FRONT MOVES SOUTHWEST THE AIRMASS WILL BECOME MORE STABLE BUT WIDESPREAD IFR TO MVFR CEILINGS AND RAINFALL WILL CONTINUE THROUGH 06Z. ON THURSDAY...DRIER AIR MOVES INTO THE REGION...IMPROVING CONDITIONS AT ROA AND LYH BY 18Z. IT WILL TAKE LONGER FOR CIGS TO RAISE AT BLF AND LWB THURSDAY MORNING. && .PREV DISCUSSION... /ISSUED 1131 AM EDT WED MAR 28 2007/ SHORT TERM /REST OF TODAY/... MODIFIED SOUNDINGS FROM RNK AND GSO SHOW A FAVORABLE ENVIROMENT FOR HAIL...ALSO SOME SHEAR AND VERY HIGH PRECIPITABLE WATER...AROUND 190 PERCENT OF NORMAL...FOR THIS TIME OF YEAR. HAVE ALMOST REACHED CONVECTIVE TEMPERATURE WITH MOST OF THE CWA WEST AND SOUTH OF THE FRONT IN THE LOWER TO MID 70S. MSAS ANALYSIS AREADY SHOWING SURFACE BASED CAPES AS HIGH AS 1300 J/KG. EXPECT THAT BY 18Z WE SHOULD BE SEEING STORMS DEVELOPING. SHORT WAVE NOW MOVING INTO SOUTHERN WEST VIRGINIA SHOULD ENHANCE LIFT OR AT LEAST LEAD TO MORE ORGANIZED STORMS. NO MAJOR CHANGES TO CHANCE OF RAIN FOR THIS AFTERNOON EXCEPT TO HOLD MAIN POPS OFF UNTIL AFTER 18Z. SLIGHT ADJUSTMENTS FOR MAX TEMPERATURES TODAY...BASED ON CURRENT OBS AND LATEST LAV/FLP GUIDANCE. PREV DISCUSSION... /ISSUED 627 AM EDT WED MAR 28 2007/ AVIATION /12Z-12Z/... OUTSIDE OF PATCHY MVFR FOG IN SPOTS EARLY THIS MORNING...EXPECT OVERALL VFR CONDITIONS TO PREVAIL THROUGH THE MORNING. BACKDOOR FRONT SHOULD SLIDE SOUTH INTO THE AREA EARLY THIS AFTERNOON AS AN UPPER LEVEL IMPULSE DROPS IN FROM THE WEST. THIS SHOULD RESULT IN INCREASING MVFR CIGS/VSBYS IN SHRA/TSRA SE WVA EARLY THIS AFTERNOON AND ELSEWHERE BY EVENING. WAVE DEVELOPS ON THE FRONT OVERNIGHT ALLOWING ONSHORE EASTERLY FLOW TO KEEP LOW CIGS/VSBYS IN POST FRONTAL -SHRA/-RA THRU EARLY THU. WILL LIKELY ALSO SEE OCNL IFR CONDITIONS ESPCLY WESTERN SITES OVERNIGHT BUT WONT LOWER CONDITIONS THAT MUCH FOR NOW. WINDS LIGHT MAINLY W/SW THIS MORNING TURNING EASTERLY THIS AFTERNOON AND MORE NE AT 10-15 KTS OVERNIGHT. PREV DISCUSSION... /ISSUED 308 AM EDT WED MAR 28 2007/ SHORT TERM /TODAY THROUGH THURSDAY/... PERSISTENT UPPER RIDGE THAT HAS BEEN OVER THE AREA FOR THE PAST FEW DAYS WILL BEGIN TO BREAK DOWN TODAY AS 5H LOW TO OUR WEST OPENS UP ALLOWING DAMPENING VORT TO RIDE THRU THE REGION BY TNGT. ONCE THIS SYSTEM ROUNDS THE WEAKENING RIDGE IT SHOULD LINK WITH NEXT BACKDOOR FRONT SET TO DROP SOUTH THRU THE AREA LATER TODAY AND OVERNIGHT. MODELS AGAIN SHOW LACK OF GREAT SHEAR OR ISENTROPIC LIFT EARLY ON BUT CONTINUE FOCUS ON STRONG LOW LEVEL CONVERGENCE INTO THE BOUNDARY BY TONIGHT AS WEAK SURFACE REFLECTION DEVELOPS TO THE SOUTH. WEAK UPPER FLOW ALSO SUPPORTS SOME TRAINING OF SHRA AS SCENARIO SHIFTS FROM CONVECTIVE NATURE PER INSTAB JUST SOUTH OF THE FRONT THIS AFTERNOON...TO MORE STRATIFORM WITH ELEVATED TSRA INTO THE OVERNIGHT. DEGREE OF ORGANIZATION APPEARS KEY TO FLOODING POTENTIAL AS RATES LIKELY GOOD GIVEN MOIST PWATS AND POSSIBLE MULTICELL TRAINING BANDS UNDER UNIDIRECTIONAL FLOW LATER TODAY. SINCE NAM/GFS GUIDANCE STILL IN THE 1-2 INCH QPF RANGE...WHILE THE CANADIAN LESS WILL HOLD ON ANY FLOOD WATCHES FOR NOW. FOCUS JUST AHEAD OF THE FRONT ALSO APPEARS ENOUGH FOR SEVERE POTENTIAL ESPCLY IF ENOUGH HEATING TAKES SHAPE THRU THE EARLY AFTERNOON. THIS ALSO SUPPORTED BY BETTER HELICITY FIELDS OVER SW VA INTO NORTHERN NC LATER. THUS WILL ADDRESS BOTH THREATS IN THE HWO THIS MORNING AS MORE ORGANIZED SEVERE COMPLEXES PER HIGH CAPES/DIFFLUENCE MAY BE MORE LIKELY THAN WIDESPREAD FLOODING ATTM. OTRW EXPANDING CAT/LIKELY POPS THIS AFTERNOON/EVENING WITH AXIS OF HEAVIER RAINFALL FROM SE WVA SE ACROSS BCB/ROA INTO SOUTHSIDE VA/NW NC PIEDMONT THRU TONIGHT. EXPECT TEMPS TO START OFF WARM BUT GET TRIMMED THIS AFTERNOON AS SHRA/TSRA DEVELOPS AND LOW LEVEL FLOW TURNS MORE EASTERLY. THUS ONLY RUNNING A SHADE ABOVE MOS ESPCLY WHERE JUST BELOW 70 ATTM. FRONT CONTINUES TO PUSH SW INTO THE CAROLINAS THU AIDED BY STRONG RIDGING TO THE NE AND DEVELOPING 5H OMEGA PATTERN. TIMING OF DRYING STILL REMAINS IFFY GIVEN THE FAST NAM WHILE THE GFS WANTS TO HOLD DEEP RH LONGER OVER THE SW IN LOW LEVEL CONFLUENT ZONE. THINK ONCE S/W TROF PASSES SHOULD SEE DRYING SURGE SOUTH SO SPEEDING UP EXODUS OF -RA...WITH CHANCE POPS ALL AREAS EARLY TAPERING TO ONLY THE FAR SW BY EVENING. CLOUDS WILL BE THE KEY TO HIGH TEMPS SINCE WILL ONLY TAKE A BIT OF SUN TO PUSH HIGHS INTO THE 60S WHILE LOW CLOUDS COULD MAKE FOR HIGHS HOLDING AROUND 50 IN SPOTS. SINCE THE NAM LOOKS TOO FAST AND WEDGE QUITE STRONG WILL LOWER TO JUST A FEW DEGREES ABOVE MOS EXCEPT FAR NE WHERE GOING CLOSER TO 60 PER A LITTLE MORE LATE DAY SUN. LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... DRIER AIR AND SUBSIDENCE WITH SURFACE WEDGE SHOULD FINALLY WIN OUT THU NIGHT INTO FRIDAY AS UPPER HEIGHTS AGAIN BUILD BACK EAST AHEAD OF NEXT UPSTREAM TROF. SOME CONCERN THAT LOW LEVEL RH MAY NEVER SCOUR OUT OF EXTREME NW NC WHERE THE LOW LEVEL FLOW WILL QUICKLY GO AROUND TO SE BY FRIDAY. THUS LEAVING IN A FAINT -RA CHANCE NW NC THU EVENING AND BOOSTING CLOUDS SOME THRU FRIDAY. LOW TEMPS QUITE CHILLY THU NIGHT WITH MOST SPOTS IN THE 30S BEFORE REBOUNDING INTO THE 60S FRI GIVEN INSOLATION AND SLOW 85H WARMING. WARM FRONT SHOULD WORK INTO THE AREA LATER SAT/SAT NIGHT FOLLOWED BY YET ANOTHER COLD FRONT ON SUNDAY. BEST MOISTURE WITH THIS SYSTEM LOOKS TO BE CUTOFF SOME TO THE SW SO LOW POPS IN ORDER MAINLY OVER THE WEST. ALSO QUICK EXODUS OF SURFACE LOW TO THE NORTH COMBO WITH ONLY WEAK POST FRONTAL RIDGING MAY TEND TO SLOW THE BOUNDARY DOWN ALLOWING LOW POPS INTO SUNDAY NGT. ZONAL FLOW DEVELOPS FOR EARLY NEXT WEEK AND GIVEN LACK OF MUCH UPSLOPE PLUS WEAK SURFACE RIDGING PLAN TO CUT POPS/CLOUDS BACK ON MONDAY FOR NOW. HIGH TEMPS STILL A LITTLE ABOVE NORMAL THRU THE PERIOD ALTHO A BIT UNCERTAIN GIVEN FAST FLOW ALOFT AND SUBSEQUENT TIMING OF FRONTS/RIDGING INTO TUE. AVIATION /06Z-06Z/... WEAK BOUNDARY REMAINS ACROSS SOUTHSIDE VIRGINIA EARLY THIS MORNING PRODUCING LIGHT SHOWERS NORTH AND EAST OF KDAN. VFR CONDITIONS OCCURRING AT ALL TAF SITES CURRENTLY. HOWEVER...WITH RAIN HAVING FALLEN AT KDAN TUESDAY...EXPECT SOME FOG TO FORM SHORTLY...TAKING VSBYS DOWN TO 5SM...AND THEN DOWN TO 2SM BY 09Z. LWB MAY ALSO SEE SOME LIGHT FOG EARLY THIS MORNING. OTHERWISE...A HIGH VFR CIGS WILL PERSIST THROUGH DAWN. FRONTAL BOUNDARY WILL SINK SOUTH THROUGH THE REGION TODAY...WITH A DISTURBANCE CRUISING OVER THE UPPER RIDGE AND INTO SE WV/WRN VA TODAY. EXPECT SHOWERS TO BE COMMONPLACE BY THIS AFTERNOON AT MOST LOCATIONS...EARLIER AT KLWB. THUNDERSTORMS WILL ALSO BE IN THE AREA. THE SHOWERS AND STORMS WILL CREATE OCCASIONAL MVFR VSBYS/CIGS...ESPECIALLY IN THE MTNS THIS AFTERNOON. AS THE RAIN PERSISTS...MODELS BRING THE CIGS LOWER DURING WEDNESDAY EVENING WITH MODERATE SHOWERS...AND SOME THUNDERSTORMS. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && AVIATION...AMS
Hazardous weather outlook, Mar 28, 9:37 AM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 937 AM EDT WED MAR 28 2007 NCZ001>006-018>020-VAZ007-009>018-022-023-032>034-043>045-058-059- WVZ042>044-291100- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ROANOKE-BOTETOURT-PATRICK-FRANKLIN-BEDFORD-HENRY- PITTSYLVANIA-CAMPBELL-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- 937 AM EDT WED MAR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THE SEVERE THUNDERSTORMS WOULD BE LARGE HAIL. THERE IS A LOWER THREAT FOR DAMAGING WINDS AND AN ISOLATED TORNADO. IN ADDITION...SOME OF THE STORMS WILL PRODUCE EXCESSIVE RAINFALL WHICH COULD RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. VAZ019-020-024-035-046-047-WVZ045-291100- ALLEGHANY VA-BATH-ROCKBRIDGE-AMHERST-APPOMATTOX-BUCKINGHAM- GREENBRIER- 937 AM EDT WED MAR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMS
In the hours before
Local storm report, Mar 28, 3:45 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
345 PM EDT WED MAR 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL GRAYSONTOWN 37.05N 80.57W
03/28/2007 E0.75 INCH PULASKI VA AMATEUR RADIO
0339 PM HAIL DUBLIN 37.12N 80.70W
03/28/2007 E1.00 INCH PULASKI VA UNKNOWN
&&
JSTEWARTLocal storm report, Mar 28, 3:46 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
346 PM EDT WED MAR 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL MERRIMAC 37.19N 80.43W
03/28/2007 E0.75 INCH MONTGOMERY VA TRAINED SPOTTER
&&
JSTEWARTLocal storm report, Mar 28, 3:48 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
348 PM EDT WED MAR 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL BLACKSBURG 37.23N 80.42W
03/28/2007 E0.75 INCH MONTGOMERY VA NWS EMPLOYEE
&&
JSTEWARTThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 4:52 PM EDT | Flash Flood Warning | RNK | Ashe | 4 hr |
| Mar 28, 7:48 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham | 48 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.